The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (293 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 3, 2005, pp. 593–609
DOI: 10.4171/ZAA/1258

Published online: 2005-09-30

Some Analysis of Tikhonov Regularization for the Inverse Problem of Option Pricing in the Price-Dependent Case

Torsten Hein[1]

(1) Technische Universität Chemnitz, Germany

No abstract available for this article.

No keywords available for this article.

Hein Torsten: Some Analysis of Tikhonov Regularization for the Inverse Problem of Option Pricing in the Price-Dependent Case. Z. Anal. Anwend. 24 (2005), 593-609. doi: 10.4171/ZAA/1258